# SDR HEEA0016178

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 23034787
- Condition: Spalled
- Location: 2.5 Bearing
- Part time: 231 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL.  UPON INSPECTION OF GEARBOX PARTS NOTED:  SPALLED ON NR 2 1/2 BEARING OUTER RACE AND ROLLERS. INSTALLE D A NEW BEARING.
